# SDR YENA2020040840279

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL ON FR66 TO FR68 RH SIDE OF AFT GALLEY (CPCP RELATED JOB CARD 534143-01010JB); REPLACED LOWER SILL ON FR 66 60 68 RT SIDE AT AFT GALLEY AREA. IAW SRM A320 51-72-11 AND DWG D 53470150.
